Proof of Dirichlet principle for the first boundary value problem of the nonlinear theory of elasticity
Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 54-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_1_a14,
author = {A. L. Krylov},
title = {Proof of {Dirichlet} principle for the first boundary value problem of the nonlinear theory of elasticity},
journal = {Doklady Akademii Nauk},
pages = {54--57},
year = {1962},
volume = {146},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a14/}
}
A. L. Krylov. Proof of Dirichlet principle for the first boundary value problem of the nonlinear theory of elasticity. Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 54-57. http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a14/